CSN Login
Members Online: 9

Weight gain after radiation.....

egge
Posts: 20
Joined: Jul 2004

My husband finish his radiation tratment mid september 04 however he is still not able to put on weight. He eats a lot and constantly but no weight gain yet. Could it be possible that his tyrod gland is messed up? any info would be greatly appreciate it. Thanks jessica

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

You may want to consider contacting one of the Ameican Cancer Society's Cancer Information Specialists. They may be able to provide you with information regarding your question. They can be reached 24 hours a day at 1-800-227-2345.

I hope this information has been helpful.

Talk care and be well,

Dana
CSN Dana

msnorberg
Posts: 10
Joined: Feb 2001

Thyroid is a possibility. I have been on thyroid medication for several years now. The problem was almost certainly caused by radiation.

barosebud
Posts: 12
Joined: Oct 2003

Hi Jessica,
I wanted to tell you I loved your Christmas news letter. I saved it to reply, but have been so busy. You are a beautiful family.
My husband had to go on thyroid medicine after his radiation therapy. His thyroid levels were low and it helped tremendously with his energy. His doctors told us they didn't think it could be due to the radiation (??), but it happened. He found out after a routine blood test with his GP. Otherwise I hope all is going well for you. Recovery takes time...months Beth

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network